Skip to Content

How long does it take for the side effects of Lexapro to go away ?

Responses (2)

JohnySmith 28 Jan 2010

it depends on the dosage of the medication you may take. In some patients side effects are common only in the beginning of treatment, other may experience side effects for a whole course of treatment. When side effects are rather serious, you should consult your doctor and chose another drug for your condition

cherylcupcakes 1 Feb 2010

Well I started on 5mg for awhile to see if I had any side effects. I was nauseous for the first week mostly and each day it was less serious. Also, I slept 10-12 hours each night if I didn't have an alarm and that seemed to never go away other than recently (I'm currently weaning off lexapro, I went up to 30mg, bad idea.) Any other questions let me know!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Side effects is how long continuing?

Posted 22 Jun 2013 1 answer

What is common medicine for erectile dysfunction?

Posted 19 May 2014 1 answer

Avanafil vs Sidenafil?

Posted 14 Feb 2015 1 answer